# SDR AALA202509028008

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 33,348 hours, 13,555 cycles
- System (JASC): 2700 · Flight Control System
- Part: Elevator
- Part number: D5528000200300
- Part serial: IC8759
- Condition: Excess Play
- Location: Zone 300
- Part time: 33,350 hours, 13,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THRU FL230 WE HAD A VIBRATION FOR ABOUT 10-15 SECONDS, FLIGHT CREW REPORTED THAT THE AIRCRAFT WAS GOING THRU A LITTLE WIND SHIFT AND CLIMBING WITH COST INDEX 70 AND M.78. ALL INDICATIONS ON ECAM WAS NORMAL. WE THEN ENCOUNTERED IT AGAIN CLIMBING THRU FL280 FOR ABOUT A MINUTE. ALL INDICATIONS WAS NORMAL. FLIGHT ATTENDANT CALLED FROM AFT AIRCRAFT AND REPORTED VIBRATION IN THE FLOOR. MAINTENANCE FOUND THAT THE HINGES ON BOTH ELEVATORS HAD EXCESSIVE PLAY DUE TO WEAR AND REPLACED THE LEFT (AALA202509024542) AND THE RIGHT (AALA202509028008) ELEVATOR ASSEMBLIES PER TASK CARD 26L30027001. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
